# SDR 03FDEA00340

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Aircraft time: 37,615 hours, 13,807 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid Valve
- Part number: 500A000003
- Part serial: 06663
- Condition: Failed
- Location: Flaps/Slats
- Part time: 8,496 hours, 4,387 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AT SIN,  RECEIVED FLAPS SYS 1 FAULT. ALSO LOST AIRSPEED HOOK ON CAPT SIDE   WITH RED SPEED LIMIT SHOWING.    SFCC NR 1 BITE SHOWS FLAP RT WTB. R & R RT WTB SOLENOID VALVE PER MM 27-56-13-4 AND   PERFORMED SFCC BITE TEST PER MM 27-51-00 TEST OK. FOR PRECAUTIONARY  REPLACED RELAY 31XC. FLAPS OPS CHECKED PER MM 27-54-00-5 CHECKED OK WITH NO SYS FAULT.   PERFORMED ADS TEST PER MM 34-18-00-0 ALL TEST OK. A/C OK FOR SERVICE.
